Journal of Symbolic Logic

Generalization of a Lemma of G. F. Rose

I. L. Gal, J. B. Rosser, and D. Scott

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 2 (1958), 137-138.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733259

Mathematical Reviews number (MathSciNet)
MR104568

Zentralblatt MATH identifier
0201.32302

JSTOR
links.jstor.org

Citation

Gal, I. L.; Rosser, J. B.; Scott, D. Generalization of a Lemma of G. F. Rose. J. Symbolic Logic 23 (1958), no. 2, 137--138. https://projecteuclid.org/euclid.jsl/1183733259


Export citation